Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Using postinor, stopped, caused late period. Why am I not getting pregnant?

I am 28,I was using postinor2 for more than my case I would take the two tablets at once,then I stopped using it 8months ago cos I noticed that my period do nt come on d due date,instead it comes on the date I end my last period.for instance if I see my period on 9th and I finish on 13th,instead of my period to come on 8th or 9th,it will come on 13th.ever since I stopped using it 8months ago,I have nt bn able to get pregnant and my period is still the same.pleas help me on this,I m really worried.thank you.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks for your question.
Lenght of menstrual cycle differs in different womens.In your case lenght of your cycle is 33 days instead of 28 days,this is normal.nothing to worry.As for as problem of your infertality is concerned.There are many causes of infertality.I would suggest you to consult a gynacologist who may investigate you as well as your husband,for cause of infertality.
Hope this answers your question.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor